MAUDE Adverse Event Report: ARTHREX, INC. RADIOPAQUE FIBERTAPE CERCLAGE W/O NEEDLE; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. RADIOPAQUE FIBERTAPE CERCLAGE W/O NEEDLE; POLYETHYLENE SYNTHETIC SUTURE
Model Number RADIOPAQUE FIBERTAPE CERCLAGE W/O NEEDLE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a sales representative reported via email that two ar-7268r radiopaque fibertape cerclage devices were found to be defective.The devices were used to reduce a fracture of the lesser trochanter.Upon initial tensioning with minimal force, both suture limbs broke.A second cerclage was passed, resulting in the same outcome.Then a standard ar-7268t fibertape cerclage was used without issues.The faulty cerclage was removed and there was no impact to the patient.This was discovered during a procedure on (b)(6) 2025.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6 the complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including incorrect surgical technique during device application.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.Directions for use dfu-0264-eo revision 6 fibertape® and tigertape¿ cerclage sutures and radiopaque fibertape® cerclage sutures g.Precautions 1.In handling this or any other suture material, care should be taken to avoid damage from handling.Avoid crushing or crimping damage due to application of surgical instruments such as forceps or needle holders.4.Avoid wrapping the suture over sharp metal or bone graft surfaces the complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.
 
Event or Problem Description
Additional information the case was completed using a replacement ar-7268r radiopaque fibertape cerclage.There was no case delay and no additional anesthesia administered.

Brand Name
RADIOPAQUE FIBERTAPE CERCLAGE W/O NEEDLE
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23475406
Report Number1220246-2025-05001
Device Sequence Number10499403
Product Code GAT
UDI-Device Identifier00888867392021
UDI-Public(01)00888867392021(11)231110(17)281031(10)15165951R
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K230976
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRADIOPAQUE FIBERTAPE CERCLAGE W/O NEEDLE
Device Catalogue NumberAR-7268R
Device Lot Number15165951R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown